Franklin

Almost periodic measures / Jesús Gil de Lamadrid, Loren N. Argabright.

Author/Creator:
Gil de Lamadrid, Jesús, 1926-
Publication:
Providence, R.I., USA : American Mathematical Society, [1990]
Format/Description:
Book
iv, 219 p. ; 24 cm.
Series:
Memoirs of the American Mathematical Society. 0065-9266 ; no. 428
Status/Location:
Loading...

Get It

Details

Subjects:
Measure theory.
Locally compact Abelian groups.
Notes:
"May 1990."
"Volume 85 number 428."
Includes bibliographical references.
Contributor:
Argabright, Loren N., 1933-
ISBN:
0821824902
OCLC:
21077687